This is my 4th abnormal saliva test. I take tons of herbs,not doing much for me. My thyroid group says I am in 4th stage of AF but want another opinion. 4th stage is near death.
I can't sleep at night anymore;my thyroid is trashed;I have blood sugar issues and gained a ton of weight;I feel like I am going to vomit sometimes. I think I really am going to die sooner than later. And the doctors are not helping me one bit,especially the endos,who think "it's all in my head." I go to a new primary next month.
AF is not a medical diagnosis - it is probably a combination of things...
AI however is a medical diagnosis but you would likely lose weight, not gain. The higher evening cortisol is more indicative of Cushing's - where you would gain rather than low cortisol and there is a lot of overlap of symptoms (I know this since I had Cushing's and my adrenals were removed to resolve it).
Most endos don't know how to treat it - or PCPs - so you have to find a good one. But if you think you have AF and take steroids well, it will just make you worse.
I took Flovent for 10 years to treat asthma but I came off it 3 years ago; I experienced my first "adrenal crisis" or whatever it's called after I quit the Flovent. Sudden vomiting, painful stomach pangs but at the time, I did not know what to do so I just did nothing and pushed through it. I was told afterwards I was lucky to have survived it but maybe that person was being dramatic? I don't know. I've been okay since then but my adrenals are really struggling and hoping not to experience that again.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.